MAUDE Adverse Event Report: WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

WILLIAM COOK EUROPE LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G45353
Medical Device Problem Codes Flaked (1246); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Description of event according to initial reporter: while cleaning the lunderquist during evar procedure, there appears to be grey sludge left behind.Colleagues have confirmed that this was also noticed in previous procedures.On inspection of the wire guide it looks like there are patches where the coating is gone and the wire guide feels rough or rigid.The wire seems to have scrapings of the teflon coating coming off.The wire was used the entire procedure so no need for additional wires.
 
Additional Manufacturer Narrative
The manufacturer's reference number: (b)(4).G4: similar to device marketed under 510(k)/pma: k220137.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).After investigation the event is no longer considered reportable as the device did not malfunction and is not likely to cause or contribute to death or serious injury if the malfunction were to recur.Summary of investigational findings: this complaint handles two similar cases where two different patients was exposed to a tscmg-35-260-7-les (same lot in both cases).While cleaning the lunderquist during evar procedure, there appears to be grey sludge left behind.Colleagues have confirmed that this was also noticed in previous procedures.On inspection of the wire guide it looks like there are patches where the coating is gone and the wire guide feels rough or rigid.They used the wire the entire procedure so no need for additional wires.No adverse effect was reported on patient.The complaint reported by the user was confirmed.The complaint is confirmed based on visual/and/or functional inspection.The wire guide was returned for evaluation.The device evaluation determined the following: the device evaluation confirmed several areas with peeled off coating.Consequently, the adhesion of the coating was tested and found insufficient.Therefore, appropriate actions have been taken and relevant personnel were notified.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.The review of the relevant manufacturing records confirms the failure has not previously occurred for this manufacturing lot.There is no evidence to suggest that the user did not follow the instructions for use and/or label.A definitive cause was identified, as the adhesion of the coating to the wire guide was found insufficient.An internal action is not deemed necessary as the complaint falls within the scope of an ongoing internal action regarding "coating peels off on les wire".After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
LUNDERQUIST EXTRA-STIFF CURVED EXCHANGE SUPPORT WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56868382
MDR Report Key23665669
Report Number3002808486-2025-00250
Device Sequence Number10431281
Product Code DQX
UDI-Device Identifier00827002453531
UDI-Public(01)00827002453531(17)300915(10)E4753105
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG45353
Device Catalogue NumberTSCMG-35-260-7-LES
Device Lot NumberE4753105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown